# SDR USAA070164

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 847-867 S26R ON TRANSITION ANGLE HAS CORROSION.  REMOVED & INSTALLED NEW INTERCOSTAL PER SRM 53-60-53, 51-10-01, 51-20-01; CORR TASK C53-208-01, DEFECT SIZE:  .5 INCH.
